PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Singular integral operators with rough kernels on Morrey type spaces

Volume 244 / 2019

Kwok-Pun Ho Studia Mathematica 244 (2019), 217-243 MSC: Primary 42B20, 42B25; Secondary 42B35, 46E30. DOI: 10.4064/sm8390-8-2017 Published online: 21 May 2018

Abstract

We establish the boundedness of singular integral operators with rough kernels on Morrey type spaces built on a Banach function space.

Authors

  • Kwok-Pun HoDepartment of Mathematics and Information Technology
    The Education University of Hong Kong
    10 Lo Ping Road, Tai Po
    Hong Kong, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image